A result on modular forms in characteristic p

Research output: Chapter in Book/Report/Conference proceedingConference contribution

13 Scopus citations

Abstract

The action of the derivation θ = q d/dq on the q-expansions of modular forms in characteristic p is one of the fundamental tools in the Serre/Swinnerton-Dyer theory of mod p modular forms. In this note, we extend the basic results about this action, already known for P ≥ 5 and level one, to arbitrary p and arbitrary prime-to-p level.

Original languageEnglish (US)
Title of host publicationModular Functions of one Variable V
Subtitle of host publicationProceedings International Conference, University of Bonn, Sonderforschungsbereich Theoretische Mathematik July 2-14, 1976
PublisherSpringer Verlag
Pages53-61
Number of pages9
ISBN (Print)9783540083481
DOIs
StatePublished - Aug 25 2006

Publication series

NameLecture Notes in Mathematics
Volume601
ISSN (Print)0075-8434

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A result on modular forms in characteristic p'. Together they form a unique fingerprint.

  • Cite this

    Katz, N. M. (2006). A result on modular forms in characteristic p. In Modular Functions of one Variable V: Proceedings International Conference, University of Bonn, Sonderforschungsbereich Theoretische Mathematik July 2-14, 1976 (pp. 53-61). (Lecture Notes in Mathematics; Vol. 601). Springer Verlag. https://doi.org/10.1007/BFb0063944